# SDR AALA20120426006

- Difficulty date: April 18, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N693AA
- Make and model: Boeing 757223
- Aircraft serial: 26973
- Aircraft time: 56,777 hours, 19,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT DECK Z-ANGLE 51 INCHES RIGHT OF BUTTLINE 0 AT STATION 1716.  INSTALLED NEW RIGHT Z-ANGLE PER AARD 51-00-05-1.
